# SDR CALA2025111111113

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 59,362 hours, 36,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU BATTERY AFT L FAULT, TROUBLESHOT IAW TSM 33-51-00-810-802-A.  SUSPECT BATTERY NEEDS REPLACEMENT.  REMOVED AND REPLACED BATTERY 13WL IAW AMM 33-51-38-X00-002-A. OPS CHECKED GOOD.
